On a Question of Ljubiša Kočinac

R. W. Heath

Publications de l'Institut Mathématique (1989)

  • Volume: 46(60), Issue: 66, page 193-195
  • ISSN: 0350-1302

How to cite


R. W. Heath. "On a Question of Ljubiša Kočinac." Publications de l'Institut Mathématique 46(60).66 (1989): 193-195. <http://eudml.org/doc/257818>.

author = {R. W. Heath},
journal = {Publications de l'Institut Mathématique},
keywords = {quasi-developable space; ZFC; weakly perfect space; Lindelöf property},
language = {eng},
number = {66},
pages = {193-195},
publisher = {Matematički institut SANU},
title = {On a Question of Ljubiša Kočinac},
url = {http://eudml.org/doc/257818},
volume = {46(60)},
year = {1989},

AU - R. W. Heath
TI - On a Question of Ljubiša Kočinac
JO - Publications de l'Institut Mathématique
PY - 1989
PB - Matematički institut SANU
VL - 46(60)
IS - 66
SP - 193
EP - 195
LA - eng
KW - quasi-developable space; ZFC; weakly perfect space; Lindelöf property
UR - http://eudml.org/doc/257818
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.